I used laser to remove my eyebrow tattoo, but after 2 session it just changed the color from brown to black .what should i do?( my tatto is over my own eyebrow) Thanks fatima, canada, AB
Laser Tattoo Removal Turned Eyebrow Black
Doctor Answers 4
Lasers Treatments for Unwanted Permanent Make Up Still the Best Option
We agree that permanent make up is challenging inasmuch as the color may change once the laser treatment process is started. Having the correct laser with the correct wavelength is imperative if and when this change occurs. The fact that your ink changed to a DARKER color is actually of great benefit to you. This then makes the treatments less challenging compared to permanent make up that changes to a clay color or bluish hue.
A patient must be told that the appearance of the make up may worsen before it gets better. Suggesting that you now wait many years for the ink to slowly fade with time may not be realistic when the technology exists to provide a better option. Besides, we are talking about your appearance and something that cannot be easily hidden. For that fact alone, it's worth finding a good, experienced practitioner to continue the process that you started.
Laser Tattoo Removal
Thank you for the question. One of the problems with professional tattoos of the eyebrows is that some inks contain iron which may oxidize in reaction to the laser energy. This reaction may cause the ink to change color (sometimes darker). in general, it may be a good idea, to do a small test area of the eyebrow laser treatment before proceeding with complete treatment.
You may also want to visit with several different physicians who specialize in the use of laser technology for consultation.
I hope this helps.
Permanent makeup removal by laser can be unpredictable
There was a discussion about this in the past at
The reason is that some inks are actually a blend of several colors, and those containng iron can convert to a black color when treated with the laser. Because permanent makeup fades over time, my advice to patients is to let it wear off with time.
You might also like...
Paradoxical Ink Darkening
The medical literature has established the fact that cosmetic ink may turn darker after treatment. This process is called paradoxical ink darkening.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.